# SDR AALA20160303003

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 45,285 hours, 12,838 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, WHILE USING THE OVENS, A GRAY SMOKE ALONG WITH A STRONG, ACRID ODOR BECAME PRESENT.  THE FLIGHT ATTENDANT TURNED OFF THE OVENS & THE SMOKE DISSIPATED.  THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  CLEANED OVENS.  PERFORMED OPERATIONS CHECK IAW AMM 25-31-00.  THE ACFT WAS NOT GNDED.
